# SDR SWIA201125977

- Difficulty date: April 4, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 20,173 hours, 15,975 cycles
- System (JASC): 3244 · Tire
- Part: Wheel
- Condition: Cracked
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MAIN TIRE LOW.  (FLT 4513)  FOUND NR 3 MAIN TIRE RIM CRACKED.  INSTALLED SERVICEABLE WHEEL ASSEMBLY.  P/N 5010571-1 /  S/N OFF SEP03-5949.
